# SDR SWIA2025070700630

- Difficulty date: June 30, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N275SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000737
- Aircraft time: 15,390 hours, 12,750 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 GOUGES (GOUGE 1: L=1.6 IN X W=0.080 IN. D=0.023. GOUGE 2: L=0.25 IN X W=0.090. D=0.020)  BETWEEN FR21 & FR22 AND STGR15L & STGR16L ON PREXISTING DENT THAT HAS BEEN ENTERED INTO ALLOWABLE DAMAGE MAPPING.  (FILED CLOSED)REPAIRED FUSELAGE BETWEEN FR21 & FR22 AND STGR15L & STGR16L IAW ETD 2025-170-923922, REV. A, DATED 7/2/25. POST REPAIR INFORMATION REQUESTED BY EMBRAER RTS SENT BY EMAIL ON 7/4/25.
